MAUDE Adverse Event Report: CORIN LTD METAFIX; METAFIX FEMORAL STEM

CORIN LTD METAFIX; METAFIX FEMORAL STEM
Model Number 579.0004
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 11/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4) initial report.Additional information including post primary and pre revision x-rays, operative notes (primary and revision), patient weight, activity level and medical history, what the patient was doing at the time of the fall, whether the patient followed correct post-op protocol and an update on the patient post revision has been requested in order to progress with the investigation of this event, and if received, will be provided in a supplemental report upon completion of the investigation.The appropriate device details have been provided and the relevant device manufacturing records will be identified and reviewed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description
Patient sustained a peri-prosthetic fracture following a fall and required metafix / trinity revision of the stem, ecima liner and mod head after approximately 5 years and 8 months.
 
Additional Manufacturer Narrative
Per (b)(4) final report: additional information including post primary and pre revision x-rays, operative notes (primary and revision), patient weight, activity level and medical history, what the patient was doing at the time of the fall, whether the patient followed correct post-op protocol and an update on the patient post revision was requested in order to progress with the investigation of this event, however, this information was not provided and thus the scope of the investigation was limited.The appropriate device details wee provided and the relevant device manufacturing records have been identified and reviewed.All parts associated with these records conformed to material and dimensional specification at the time of manufacture.Based on the above information, no further investigation is required, and the event has not been linked to the device design or performance.The root cause is related to patient condition, trauma/fall and thus this case is now considered closed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description

Brand Name
METAFIX
Common Device Name
METAFIX FEMORAL STEM
Manufacturer (Section D)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key23825543
Report Number9614209-2025-00622
Device Sequence Number9287936
Product Code LZO
UDI-Device Identifier05055196900721
UDI-Public05055196900721
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K082525
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/11/2024
Device Model Number579.0004
Device Catalogue NumberNOT APPLICABLE
Device Lot Number409164
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2025
Supplement Date Received by Manufacturer11/29/2025
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/02/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRINITY ECIMA LINER: 322.04.636, 450540.; TRINITY ECIMA LINER: 322.04.636, 450540.; TRINITY HEAD: E321.136, 428127.; TRINITY HEAD: E321.136, 428127.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown